Galois theory, elliptic curves, and root numbers
Compositio Mathematica, Tome 100 (1996) no. 3, p. 311-349
@article{CM_1996__100_3_311_0,
     author = {Rohrlich, David E.},
     title = {Galois theory, elliptic curves, and root numbers},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {100},
     number = {3},
     year = {1996},
     pages = {311-349},
     zbl = {0860.11033},
     mrnumber = {1387669},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__100_3_311_0}
}
Rohrlich, David E. Galois theory, elliptic curves, and root numbers. Compositio Mathematica, Tome 100 (1996) no. 3, pp. 311-349. http://www.numdam.org/item/CM_1996__100_3_311_0/

1 Buhler, J.: Icosahedral Galois Representations, Lect. Notes in Math. 654, Springer-Verlag, 1978. | MR 506171 | Zbl 0374.12002

2 Deligne, P.: Les constantes des équations fonctionelles des fonctions L, Modular Functions of One Variable, II, Lect. Notes in Math. 349, Springer-Verlag, 1973, pp. 501-595. | MR 349635 | Zbl 0271.14011

3 Deligne, P.: Les constantes locales de l'équation fonctionelle de la fonction L d'Artin d'une représentation orthogonale, Invent. Math. 35 (1976) 299-316. | MR 506172 | Zbl 0337.12012

4 Fröhlich, A. and Queyrut, J.: On the functional equation for the Artin L-function for characters of real representations, Invent. Math. 20 (1973) 125-138. | MR 321888 | Zbl 0256.12010

5 Greenberg, R.: Non-vanishing of certain values of L-functions, Analytic Number Theory and Diophantine Problems, Prog. in Math. 70, Birkhauser, Boston, 1987, pp. 223-235. | MR 1018378 | Zbl 0629.12010

6 Kramer, K. and Tunnell, J.: Elliptic curves and local ε-factors, Compos. Math. 46 (1982) 307-352. | Numdam | Zbl 0496.14030

7 Lamacchia, S.E.: Polynomials with Galois group PSL(2, 7), Comm. in Algebra 8 (1980) 983-992. | MR 573466 | Zbl 0436.12005

8 Manduchi, E.: Root numbers of fibers of elliptic surfaces, Compos. Math. (to appear). | Numdam | MR 1352567 | Zbl 0878.14028

9 Matzat, B.H.: Konstruktive Galoistheorie, Lect. Notes in Math. 1284, Springer-Verlag, 1987. | MR 1004467 | Zbl 0634.12011

10 Rohrlich, D.E.: The vanishing of certain Rankin-Selberg convolutions, Automorphic Forms and Analytic Number Theory, Les publications CRM, Montreal, 1990, pp. 123-133. | MR 1111015 | Zbl 0737.11014

11 Rohrlich, D.E.: Variation of the root number on families of elliptic curves, Compos. Math. 87 (1993) 119-151. | Numdam | MR 1219633 | Zbl 0791.11026

12 Rohrlich, D.E.: Elliptic curves and the Weil-Deligne group, Elliptic Curves and Related Topics, CRM Proceedings & Lecture Notes Vol. 4, Amer Math. Soc., Providence, 1994, pp. 125-157. | MR 1260960 | Zbl 0852.14008

13 Serre, J-P.: Conducteurs d'Artin des caractères réels, Invent. Math. 14 (1971) 173-183. | MR 321908 | Zbl 0229.13006

14 Serre,J-P. Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. Math. 15 (1972), 259-331. | MR 387283 | Zbl 0235.14012

15 Serre, J-P.: Local Fields, GTM vol 67, Springer-Verlag, 1979. | MR 554237 | Zbl 0423.12016

16 Serre,J-P. and Tate, J.: Good reduction of abelian varieties, Ann. Math. 88 (1968) 492-517. | MR 236190 | Zbl 0172.46101

17 Silverman, J.H.: The Arithmetic of Elliptic Curves, GTM 106, Springer-Verlag, 1985. | MR 817210 | Zbl 0585.14026

18 Tate, J.: Number theoretic background, Automorphic Forms, Representations, and L -Functions, Proc. Symp. Pure Math. Vol. 33 - Part 2, Amer. Math. Soc., Providence, 1979. | MR 546607 | Zbl 0422.12007

19 Weil, A.: Adeles and Algebraic Groups, Notes by M. Demazure and T. Ono, Birkhauser-Boston, Boston, 1982. | MR 670072 | Zbl 0493.14028